# SDR IPXA2023040692651

- Difficulty date: March 20, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 35,969 hours, 19,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N103075
- Part serial: NSN
- Condition: Unknown
- Location: Frsta1600 Stg26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1*MAJOR REPAIR* AFT CARGO PIT FRAME STA 1600 RH SIDE HAS AN EXISTING REPAIR INBOARD OF STRG 26RPERFORMED ALTERNATIVE METHOD OF INSPECTION PER EA 757-5360-27-A3181 REV- AND UPS EO B757-5310-80930-C
